# SDR 06FDEA03457

- Difficulty date: September 27, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 39,096 hours, 29,151 cycles
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Cracked
- Location: Hyd System A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVELOFF AT FL310, SYS A HYDRAULIC PUMP LIGHTS FLICKERED AND QUANTITY   RAPIDLY DROPPED TO (ZERO). COMPLIED W/QRH AND LANDED IN MEM.  FOUND HYD PRESS.  LINE FROM NR 1 ENG TO "A" SYS MODULE CRACKED.   INSTALLED NEW HYDRAULIC LINE AT "A" SYSTEM MODULE REF 727-200.   REMOVED AND REPLACED CASE DRAIN FLITERS PER 727-200.
